# SDR REXA200600049

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 3,967 hours, 3,117 cycles
- System (JASC): 2430 · DC Generating System
- Part: Adg
- Part number: 761339E
- Condition: Deployed
- Location: Electrical Sys
- Part time: 3,937 hours, 3,117 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT FROM DWT TO TYS, THE FLIGHT CREW DETECTED A VIBRATION COMING FROM THE NOSE AREA OF THE AIRCRAFT.  NO ABNORMAL INDICATIONS WERE DISPLAYED ON ECAIS.  THE FLIGHT ATTENDANT REPORTED THAT THERE WAS NO UNUSUAL NOISE OR VIBRATION IN THE CABIN.  THE FLIGHT CREW ELECTED TO CONTINUE THE APPROACH INTO TYS, A MAJOR REPAIR BASE FOR THE AIRLINE.  ATC WAS NOTIFIED AND AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT TYSON-MCGEE.  MAINTENANCE DISCOVERED THE AIR DRIVEN GENERATOR PARTIALLY DEPLOYED.  THE ADG WAS INSPECTED, TESTED AND RESTOWED.
